# SDR UIEA2019032903691

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - STRINGER FWD CARGO COMPARTMENT BELOW STRUCTURE STA 680 - STA 745 S-47R( 1. REPAIR DAMAGED AREA IAW SRM 53-00-03-2R-3 FIG 201 REV.85  2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
